# SDR UPS01234786

- Difficulty date: January 21, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, NEITHER EMERGENCY ENT LIGHT WORKING.  RESET SWITCH, OPS CHECK IAW MM 33-50-01.  OPS CHECK NORMAL.
